# SDR DALA2024083008599

- Difficulty date: August 29, 2024
- Submitted: August 31, 2024
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 56,878 hours, 39,541 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Corroded
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE LH FLAP INBOARD HINGE FITTING FASTENER HOLES (8 ATTACH POINT) IN REF NRC 258. SUMMARY OF NRC 00861: LEVEL CORROSION 2. LH FLAP INBOARD HINGE FITTING WAS REPLACED PER B717 AMM 57-55-25. (LP #0528717)
